MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 10.0; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 962131
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A depuy synthes implant was revised and reviewed for analysis reason for revision: revision due to loosening, poly wear, and pain.At revision the non-articular surface of the cemented cc femoral component shows moderate cement remaining and the non-articular surface of the cemented tibial tray shows sparse cement remaining.Cement mfg is unknown.The articular surface of the mobile-bearing polyethylene tibial insert shows impingement of the intercondylar eminence.

Brand Name
PFC SIGMARP STB TB IN 3 10.0
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19923799
Report Number1818910-2024-16122
Device Sequence Number20861404
Product Code NJL
UDI-Device Identifier10603295241249
UDI-Public(01)10603295241249(17)130107(10)2516699
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2013
Device Catalogue Number962131
Device Lot Number2516699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; UNKNOWN KNEE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown